# SDR 9501569984

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND APPROXIMATELY 70 WORKING RIVETS ON THE LEFT SIDE OF THE RUDDER.  FURTHER X-RAY INVESTIGATION REVEALED CRACKS IN THE 2ND RIB BELOW THE SEAM.  REPLACED RUDDER.
